# SDR AALA201910309010

- Difficulty date: October 29, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 12,630 hours, 4,906 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT SEAT 32C INOPERATIVE. MAINTENANCE RESEATED LOOSE CONNECTOR PER STANDARD PRACTICES AND PERFORMED SATISFACTORY LIGHT CHECK.
